Why do some gay guys have lean legs and arms with veins bulging but have a hard protruding abdomen?

  • Posted by a hidden member.
    Log in to view his profile

    Sep 21, 2011 10:53 PM GMT
    I've been wondering this for years and also some other people on the radio have mentioned this and no one knows...but when you see a guy that is totally lean in the arms and legs and maybe chest with veins bulging out but he has a extremely hard protruding stomach as if he has a hardened liver or something. Is this HIV drug related? Steroid related? Alcohol? Any doctors or nurses here?
  • Posted by a hidden member.
    Log in to view his profile

    Sep 21, 2011 10:59 PM GMT
    3496848186_8abbf9da15.jpg

    Roid gut.
  • Posted by a hidden member.
    Log in to view his profile

    Sep 22, 2011 1:24 AM GMT
    It could be the juice in most cases. In others, it could be Zerit in combination with other drugs. The guys that started meds in the 90's had the more severe side effects. From what I understand, it was initially thought to be from the PI's like Crixivan. However it turns out that higher doses of Zerit, an NRTI, was the real culprit.

  • barriehomeboy

    Posts: 2475

    Sep 22, 2011 1:27 AM GMT
    Steroids. That's the hallmark sign of steroid use. Those ripples abs look like the back of a turtle instead of being flat like a washboard. The steroids make everything grow, not just the muscles, so the internal organs grow too.
  • tgrissom0312

    Posts: 91

    Sep 22, 2011 2:31 AM GMT
    Does it have anything to do with pushing your abdomen out while lifting vs. pulling your belly button towards your back?
  • Posted by a hidden member.
    Log in to view his profile

    Sep 22, 2011 2:38 AM GMT
    It's related to AIDS medications. I don't know the details but a few years ago I remember hearing the term AZT Gut.